# SDR ASMF200707006

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 46,345 hours, 34,062 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5930602515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLEMENTING THE REPORT ASMF200707004 DATED ON JULY 5, 2007 WHICH INDICATES THAT (DURING THE INSPECTION OF THE HORIZONTAL STABILIZER REAR SPAR UPPER CAPS), REQUIRED BY THE AD 2007-10-04, DETECTED A CRACK OF (2) INCHES LONG AT STATION XH = 6.5 INCHES.  MAINTENANCE REPLACED THE HORIZONTAL STABILIZER IAW MM 27-40-00, TESTED CORRECT.
